# SDR AMTA200600355

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF LING CYCLE TO TUNE.  SWAPPED LT AND RT HF TRANSCEIVERS.  REPAIRED IAW MM.  OPS CHECK NORMAL.  (K)
